Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2014, Article ID 984901, 11 pages
http://dx.doi.org/10.1155/2014/984901
Research Article

Mathematical Methods for Assessing the Prognostic of Fixed Partial Dentures Resulting from Evaluating a Group of Dental Patients in Romania

1Department of Preventive Dentistry, Iuliu Hatieganu University of Medicine and Pharmacy of Cluj-Napoca, Victor Babeş Street, No. 15, 400012 Cluj-Napoca, Romania
2Faculty of Automation and Computer Science, Technical University of Cluj-Napoca, George Baritiu Street, No. 26-28, 400027 Cluj-Napoca, Romania

Received 13 February 2014; Accepted 31 March 2014; Published 9 June 2014

Academic Editor: Carlo Cattani

Copyright © 2014 Ioana Chifor et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ioana Chifor, Alexandru I. Mitrea, Iulia Clara Badea, et al., “Mathematical Methods for Assessing the Prognostic of Fixed Partial Dentures Resulting from Evaluating a Group of Dental Patients in Romania,” Computational and Mathematical Methods in Medicine, vol. 2014, Article ID 984901, 11 pages, 2014. https://doi.org/10.1155/2014/984901.